Skip to menu Skip to content Skip to footer

2022

Journal Article

Craig Interpolation fails in Bi-Intuitionistic Predicate Logic

Olkhovikov, Grigory and Badia, Guillermo (2022). Craig Interpolation fails in Bi-Intuitionistic Predicate Logic. Review of Symbolic Logic, 17 (2) PII S1755020322000296, 1-23. doi: 10.1017/S1755020322000296

Craig Interpolation fails in Bi-Intuitionistic Predicate Logic

2022

Journal Article

Paraconsistent metatheory: new proofs with old tools

Badia, Guillermo, Weber, Zach and Girard, Patrick (2022). Paraconsistent metatheory: new proofs with old tools. Journal of Philosophical Logic, 51 (4), 825-856. doi: 10.1007/s10992-022-09651-x

Paraconsistent metatheory: new proofs with old tools

2022

Conference Publication

Robinson consistency in many-sorted hybrid first-order logics

Gaina, Daniel, Badia, Guillermo and Kowalski, Tomasz (2022). Robinson consistency in many-sorted hybrid first-order logics. 2022 Advances in Modal Logic (AiML), Rennes, France, 22-25 August 2022. London, United Kingdom: College Publications.

Robinson consistency in many-sorted hybrid first-order logics

2022

Journal Article

Axiomatization via translation: Hiz's warning for predicate logic

Badia, Guillermo, Crossley, John and Humberstone, Lloyd (2022). Axiomatization via translation: Hiz's warning for predicate logic. Logique et Analyse, 257 (257), 39-56. doi: 10.2143/LEA.257.0.3291070

Axiomatization via translation: Hiz's warning for predicate logic

2021

Journal Article

A 0-1 law in mathematical fuzzy logic

Badia, Guillermo and Noguera, Carles (2021). A 0-1 law in mathematical fuzzy logic. IEEE Transactions on Fuzzy Systems, 30 (9), 1-1. doi: 10.1109/TFUZZ.2021.3131200

A 0-1 law in mathematical fuzzy logic

2021

Journal Article

The performance of social responsible investing from retail investors' perspective: international evidence

Badía, Guillermo, Ferruz, Luis and Cortez, Maria Céu (2021). The performance of social responsible investing from retail investors' perspective: international evidence. International Journal of Finance and Economics, 26 (4), 6074-6088. doi: 10.1002/ijfe.2109

The performance of social responsible investing from retail investors' perspective: international evidence

2021

Journal Article

Maximality of bi-intuitionistic propositional logic

Olkhovikov, Grigory and Badia, Guillermo (2021). Maximality of bi-intuitionistic propositional logic. Journal of Logic and Computation, 32 (1) exab058, 1-31. doi: 10.1093/logcom/exab058

Maximality of bi-intuitionistic propositional logic

2021

Journal Article

A general omitting types theorem in mathematical fuzzy logic

Badia, Guillermo and Noguera, Carles (2021). A general omitting types theorem in mathematical fuzzy logic. IEEE Transactions on Fuzzy Systems, 29 (6) 9003263, 1386-1394. doi: 10.1109/TFUZZ.2020.2975146

A general omitting types theorem in mathematical fuzzy logic

2021

Journal Article

Lindström theorems in graded model theory

Badia, Guillermo and Noguera, Carles (2021). Lindström theorems in graded model theory. Annals of Pure and Applied Logic, 172 (3) 102916, 102916. doi: 10.1016/j.apal.2020.102916

Lindström theorems in graded model theory

2020

Journal Article

Saturated models in first-order many-valued logics

Badia, Guillermo and Noguera, Carles (2020). Saturated models in first-order many-valued logics. Logic Journal of the IGPL, 30 (1), 1-20. doi: 10.1093/jigpal/jzaa027

Saturated models in first-order many-valued logics

2020

Journal Article

How much propositional logic suffices for Rosser’s essential undecidability theorem?

Badia, Guillermo, Cintula, Petr, Hajek, Petr and Tedder, Andrew (2020). How much propositional logic suffices for Rosser’s essential undecidability theorem?. Review of Symbolic Logic, 15 (2), 1-18. doi: 10.1017/S175502032000012X

How much propositional logic suffices for Rosser’s essential undecidability theorem?

2020

Journal Article

A Lindström Theorem in Many-Valued Modal Logic over a Finite MTL-chain

Badia, Guillermo and Olkhovikov, Grigory (2020). A Lindström Theorem in Many-Valued Modal Logic over a Finite MTL-chain. Fuzzy Sets and Systems, 388, 26-37. doi: 10.1016/j.fss.2019.03.002

A Lindström Theorem in Many-Valued Modal Logic over a Finite MTL-chain

2020

Journal Article

A Lindström theorem for intuitionistic propositional logic

Badia, Guillermo and Olkhovikov, Grigory (2020). A Lindström theorem for intuitionistic propositional logic. Notre Dame Journal of Formal Logic, 61 (1), 11-30. doi: 10.1215/00294527-2019-0030

A Lindström theorem for intuitionistic propositional logic

2019

Journal Article

Syntactic characterizations of classes of first-order structures in mathematical fuzzy logic

Badia, Guillermo, Costa, Vicent, Dellunde, Pilar and Noguera, Carles (2019). Syntactic characterizations of classes of first-order structures in mathematical fuzzy logic. Soft Computing, 23 (7), 2177-2186. doi: 10.1007/s00500-019-03850-6

Syntactic characterizations of classes of first-order structures in mathematical fuzzy logic

2019

Journal Article

Incompactness of the A1 fragment of basic second order propositional relevant logic

Badia, Guillermo (2019). Incompactness of the A1 fragment of basic second order propositional relevant logic. Australasian Journal of Logic, 16 (1), 1-8. doi: 10.26686/ajl.v16i1.3925

Incompactness of the A1 fragment of basic second order propositional relevant logic

2019

Book Chapter

A substructural logic for inconsistent mathematics

Badia, Guillermo and Weber, Zach (2019). A substructural logic for inconsistent mathematics. Dialetheism and its applications. (pp. 155-176) edited by Adam Reiger and Gareth Young. Cham, Switzerland: Springer. doi: 10.1007/978-3-030-30221-4_9

A substructural logic for inconsistent mathematics

2018

Journal Article

Fraisse classes of graded relational structures

Badia, Guillermo and Noguera, Carles (2018). Fraisse classes of graded relational structures. Theoretical Computer Science, 737, 81-90. doi: 10.1016/j.tcs.2018.05.010

Fraisse classes of graded relational structures

2018

Journal Article

On Sahlqvist formulas in relevant logic

Badia, Guillermo (2018). On Sahlqvist formulas in relevant logic. Journal of Philosophical Logic, 47 (4), 673-691. doi: 10.1007/s10992-017-9445-y

On Sahlqvist formulas in relevant logic

2018

Journal Article

On elimination of quantifiers in some non-classical mathematical theories

Badia, Guillermo and Tedder, Andrew (2018). On elimination of quantifiers in some non-classical mathematical theories. Mathematical Logic Quarterly, 64 (3), 140-154. doi: 10.1002/malq.201600078

On elimination of quantifiers in some non-classical mathematical theories

2018

Journal Article

Currying omnipotence (a reply to Beall and Cotnoir)

Tedder, Andrew and Badia, Guillermo (2018). Currying omnipotence (a reply to Beall and Cotnoir). Thought: A Journal of Philosophy, 7 (2), 119-121. doi: 10.1002/tht3.376

Currying omnipotence (a reply to Beall and Cotnoir)